Skip to Main content Skip to Navigation
Journal articles

Interacting Markov Chain Monte Carlo Methods For Solving Nonlinear Measure-Valued Equations

Abstract : We present a new interacting Markov chain Monte Carlo methodology for solving numerically discrete-time measure-valued equations. The associated stochastic processes belong to the class of self-interacting Markov chains. In contrast to traditional Markov chains, their time evolution may depend on the occupation measure of the past values. This general methodology allows us to provide a natural way to sample from a sequence of target probability measures of increasing complexity. We develop an original theoretical analysis to analyze the behaviour of these algorithms as the time parameter tends to infinity. This analysis relies on measure-valued processes and semigroup techniques. We present a variety of convergence results including exponential estimates and a uniform convergence theorem with respect to the number of target distributions, yielding what seems to be the first results of this kind for this class of self-interacting models. We also illustrate these models in the context of Feynman-Kac distribution flows.
Document type :
Journal articles
Complete list of metadata

Cited literature [9 references]  Display  Hide  Download

https://hal.inria.fr/inria-00227508
Contributor : Pierre del Moral <>
Submitted on : Tuesday, February 5, 2008 - 11:24:54 AM
Last modification on : Thursday, February 11, 2021 - 2:36:02 PM
Long-term archiving on: : Friday, November 25, 2016 - 8:48:29 PM

File

RR-6435.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : inria-00227508, version 4

Collections

Citation

Pierre del Moral, Arnaud Doucet. Interacting Markov Chain Monte Carlo Methods For Solving Nonlinear Measure-Valued Equations. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2010, 20 (2), pp.593-639. ⟨inria-00227508v4⟩

Share

Metrics

Record views

715

Files downloads

643